# SDR DALA2016071605335

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOOR STOP FITTING STA, Y=994, BEAM 3 AT AFT CARGO COMPARTMENT DOOR.  DOOR STOP FITTING STA Y=994, BEAM 3 AT AFT CARGO COMPARTMENT DOOR WAS REPLACED IAW SRM 51-41-01 AND 51-41-05, IPC 52-33-01-01, FIG 01.
